Cramér-type moderate deviation for the maximum of the periodogram with application to simultaneous tests in gene expression time series

Liu, Weidong, Shao, Qi-Man . The Annals of Statistics 2010. 38 (3) :1913-1935

Locate this article in:

Bibtex

@article{CIS-251868,
  Author = {Liu, Weidong and Shao, Qi-Man},
  Title = {Cramér-type moderate deviation for the maximum of the periodogram with application to simultaneous tests in gene expression time series},
  Journal = {The Annals of Statistics},
  Volume = {38},
  Number = {3},
  Year = {2010},
  Pages = {1913--1935},
  Keywords = {}
}

Similar articles